MAUDE Adverse Event Report: CROSPON LTD ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

CROSPON LTD ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number EF-322N
Medical Device Problem Codes Product Quality Problem (1506); Application Program Problem (2880)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when they connected the catheter, they received an error "catheter not supported/catheter not connected" and the black piece that locks into the syringe was not moving to the correct position to properly fit the catheter.It took three catheters to get the problem done.The machine was turned off and on and the catheter was disconnected and reconnected, but it did not fix the problem.Technical support confirmed that the catheter connector was inserted with the green dots aligned.There was no issue with the syringe plunger and the catheter display did not have a real-time clock battery depleted/cmos error.They had an issue with archiving the data, but not the current problem, and the catheter was not difficult to remove from the patient.There was no patient and user harm, but they required an additional anesthesia.

Brand Name
ENDOFLIP
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
CROSPON LTD
galway business park, dangan
galway,fl H91P2 DK
MDR Report Key8483521
Report Number3006897778-2019-00005
Device Sequence Number2015097
Product Code FFX
UDI-Device Identifier05391530810012
UDI-Public05391530810012
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K160725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEF-322N
Device Catalogue NumberEF-322N
Device Lot Number322N180718
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2019
Initial Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1